EconPapers    
Economics at your fingertips  
 

Positive Solutions for Boundary Value Problems of Singular Fractional Differential Equations

Zhanbing Bai, Weichen Sun and Weihai Zhang

Abstract and Applied Analysis, 2013, vol. 2013, 1-7

Abstract:

In this paper, by using a fixed point theorem, we investigate the existence of a positive solution to the singular fractional boundary value problem , , where , , , is Caputo fractional derivative, is singular at the value 0 of its arguments , and satisfies the Lipschitz condition.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/129640.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/129640.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:129640

DOI: 10.1155/2013/129640

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:129640